arrow
Volume 24, Number 2
Previous Issue Next Issue

Ming Wang, Jin-Chao Xu & Yu-Cheng Hu

J. Comp. Math., 24 (2006), pp. 113-120.

Preview Full PDF 1475 18061 Abstract

Hua-Zhong Tang & Gerald Warnecke

J. Comp. Math., 24 (2006), pp. 121-140.

Preview Full PDF 1516 17859 Abstract

Wen Li & Jian-Xin Chen

J. Comp. Math., 24 (2006), pp. 141-148.

Preview Full PDF 1437 17273 Abstract

Ya-Xiang Yuan

J. Comp. Math., 24 (2006), pp. 149-156.

Preview Full PDF 1498 18179 Abstract

Huo-Yuan Duan & Qun Lin

J. Comp. Math., 24 (2006), pp. 157-168.

Preview Full PDF 1408 17233 Abstract

Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 24 (2006), pp. 169-180.

Preview Full PDF 1445 17596 Abstract

Hong-Jiong Tian, Li-Qiang Fan, Yuan-Ying Zhang & Jia-Xiang Xiang

J. Comp. Math., 24 (2006), pp. 181-192.

Preview Full PDF 1399 17310 Abstract

Hong-Ying Huang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 193-208.

Preview Full PDF 1392 17233 Abstract

Mei-Qun Jiang & Pei-Liang Dai

J. Comp. Math., 24 (2006), pp. 209-224.

Preview Full PDF 1408 17293 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard